Alert archive / Alabama / Tornado Warnings in 2006

Tornado Warning 43, NWS Birmingham, AL

April 19, 2006St. Clair County, Alabama

NWS Birmingham, AL issued this tornado warning at Apr 19, 2006, 5:04 PM CDT for St. Clair County, Alabama. It was in force for 56 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2006, 5:04 PM CDT (22:04 UTC)
Expired
Apr 19, 2006, 6:00 PM CDT
In force
56 min
Issued by
NWS Birmingham, AL
Area
Counties, with a storm outline in the text

County St. Clair County, AL

The radar

The Birmingham radar (KBMX), 77 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 5:10 PM CDTHAIL 0.75Ashville, ALPENNY SIZED HAIL IN ASHVILLE...FUNNEL NEAR ASHVILLE WEST OF I-59.
Apr 19, 5:27 PM CDTHAIL 0.753 E Odenville, ALPENNY SIZED HAIL NEAR INTERSECTION OF HWY 411 AND COUNTY ROAD 22.
Apr 19, 5:30 PM CDTTSTM WND DMG2 Ne Odenville, ALMOBILE HOME SIDING AND UNDERPINNING DAMAGED.
Apr 19, 5:40 PM CDTHAIL 0.753 Ne Odenville, ALPENNY SIZED HAIL NEAR ODENVILLE.
Apr 19, 5:41 PM CDTTORNADO2 E Odenville, ALTORNADO MOVING TOWARD ODENVILLE ON COUNTY ROAD 22.
Apr 19, 5:51 PM CDTHAIL 17 E Odenville, ALQUARTER SIZED HAIL IN THE WATTSVILLE COMMUNITY ON HWY 144.
Apr 19, 5:55 PM CDTTSTM WND DMG7 E Odenville, ALTREES DOWN ON COAL CITY ROAD IN WATTSVILLE COMMUNITY.
Apr 19, 5:55 PM CDTHAIL 1.752 N Pell City, ALGOLF BALL SIZED HAIL JUST NORTH OF PELL CITY.
Apr 19, 6:00 PM CDTHAIL 1.75Riverside, ALGOLF BALL SIZED HAIL IN RIVERSIDE.
Apr 19, 6:05 PM CDTFUNNEL CLOUDPell City, ALFUNNEL CLOUD OVER PELL CITY JUST OFF HWY 78.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 2:54 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.1 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2006-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 123 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2006-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
123 J/kg
Mixed-layer CIN
-322 J/kg
Mixed-layer LCL
1779 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KBMX 192205
TORBMX
ALC115-192300-
/O.NEW.KBMX.TO.W.0043.060419T2204Z-060419T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
504 PM CDT WED APR 19 2006

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL ST. CLAIR COUNTY IN CENTRAL ALABAMA
  THIS INCLUDES THE AREA OF PELL CITY

* UNTIL 600 PM CDT

* AT 504 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR ASHVILLE...
  OR ABOUT 14 MILES SOUTHEAST OF ONEONTA...MOVING SOUTHEAST AT 15
  MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  7 MILES NORTHEAST OF RIVERSIDE BY 545 PM CDT

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR EASTERN ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3372 8614 3369 8615 3370 8618 3369 8621
      3364 8617 3362 8620 3360 8619 3354 8626
      3379 8648 3381 8648 3382 8643 3387 8635
      3391 8634

$$

MBS/91
2 follow-up statements
000 
WWUS54 KBMX 192227
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
526 PM CDT WED APR 19 2006

ALC115-192300-
/O.CON.KBMX.TO.W.0043.000000T0000Z-060419T2300Z/
ST. CLAIR AL-
526 PM CDT WED APR 19 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR CENTRAL
ST. CLAIR COUNTY...

AT 526 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 12 MILES NORTHWEST OF
RIVERSIDE...OR ABOUT 14 MILES NORTH OF PELL CITY...MOVING SOUTHEAST
AT 15 MPH.

THE TORNADO WILL BE NEAR...
  RIVERSIDE BY 600 PM CDT

A FUNNEL CLOUD WAS REPORTED OFF OF INTERSTATE 59 AT 520 PM CDT 
NEAR ASHVILLE.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR EASTERN ALABAMA.

LAT...LON 3372 8614 3369 8615 3370 8618 3369 8621
      3364 8617 3362 8620 3360 8619 3354 8626
      3376 8640 3379 8640 3381 8639 3384 8635
      3385 8630

$$

MBS/91
000 
WWUS54 KBMX 192236
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
536 PM CDT WED APR 19 2006

ALC115-192300-
/O.CON.KBMX.TO.W.0043.000000T0000Z-060419T2300Z/
ST. CLAIR AL-
536 PM CDT WED APR 19 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR CENTRAL
ST. CLAIR COUNTY...

AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 8 MILES NORTHWEST OF
RIVERSIDE...OR ABOUT 11 MILES NORTH OF PELL CITY...MOVING SOUTH AT 
15 MPH.

THE TORNADO WILL MOVE SOUTH SOUTHEAST...ROUGHLY ALONG HIGHWAY 
231...FROM WATTSVILLE TO PELL CITY TO CROPWELL.

THE TORNADO WILL REACH
    WATTSVILLE BY 540 PM CDT
    PELL CITY AT 610 PM CDT
    CROPWELL AT 615 PM CDT

PERSONS IN THE WATTSVILLE...PELL CITY...AND CROPWELL AREAS NEED TO 
TAKE IMMEDIATE ACTION NOW

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR EASTERN ALABAMA.

LAT...LON 3372 8614 3369 8615 3370 8618 3369 8621
      3364 8617 3362 8620 3360 8619 3351 8624
      3350 8630 3376 8640 3378 8639 3380 8638
      3383 8636 3382 8628

$$

MBS/91

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 19, 2:55 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Apr 19, 2:55 PM CDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
255 PM CDT WED APR 19 2006

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT.
IMPULSE ACROSS WESTERN ALABAMA WILL MOVE ACROSS THROUGH THE EVENING
HOURS.  THERE COULD BE SOME ADDITIONAL DEVELOPMENT AND SOME STORMS
MAY BE SEVERE.  WILL INCLUDE MAINLY ISOLATED TO SCATTERED WORDING.
ON THURSDAY MODELS INDICATE ANOTHER IMPULSE MOVING INTO THE AREA
NEAR MID DAY AND MOVING THROUGH DURING THE LATE AFTERNOON HOURS.
WILL FORECAST POPS IN THE CATEGORY WITH THE HIGHEST POPS WEST.
A FEW STORMS COULD BE SEVERE GIVEN THE UPPER SUPPORT...COLD
POOL ALOFT AND STEEP LAPSE RATES.  ACTIVITY SHOULD DIMINISH LATER
THURSDAY EVENING.  OVERNIGHT LOWS EACH NIGHT IN THE 60S...HIGHS
THURSDAY IN THE 80S.

FRIDAY AND FRIDAY NIGHT...INCREASING SOUTHERLY FLOW AND MUCH
STRONGER UPPER SUPPORT WILL MOVE INTO AND ACROSS THE AREA.  MODELS
DEPICT IMPRESSIVE MID LEVEL SHORT WAVE AND INCREASING VERTICAL
MOTION ESPECIALLY LATE AFTERNOON AND EVENING.  WILL FORECAST LIKELY
POPS NORTHWEST FRIDAY AND MAINLY CHANCE POPS ELSEWHERE.  HIGHEST
POPS WILL BE FRIDAY NIGHT AS UPPER SUPPORT MOVES THROUGH WITH
CATEGORICAL POPS NORTH AND LIKELY POPS SOUTH.  HIGHS FRIDAY 80 TO
85 AND THEN LOWS AT NIGHT 50S NORTH AND 60S SOUTH.

SATURDAY THROUGH SUNDAY NIGHT...SYSTEM WILL EXIT THE AREA SATURDAY
MORNING AND MUCH OF THE WEEKEND WILL BE RAIN FREE AND SLIGHTLY COOLER
AS WEAK HIGH PRESSURE BUILDS IN.  HIGH TEMPERATURES UPPER 70S NORTH
TO LOWER 80S SOUTH WITH OVERNIGHT LOWS IN THE 50S.

.LONG TERM...MONDAY THROUGH WEDNESDAY.
SOUTHWEST FLOW ALOFT AND SEVERAL IMPULSES MOVING INTO AND ACROSS
THE AREA WILL CONTINUE THROUGH EXTENDED PERIOD.  WILL GENERALLY
KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS...ESPECIALLY DURING THE
PEAK HEATING HOURS.  HIGHS IN THE UPPER 70S NORTH AND LOWER 80S
SOUTH.  OVERNIGHT LOWS MAINLY IN THE 50S.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     61  82  61  80 /  30  40  30  40
ANNISTON    63  84  62  82 /  30  40  30  30
BIRMINGHAM  65  83  64  81 /  20  50  30  40
TUSCALOOSA  64  85  63  83 /  20  50  30  50
CALERA      64  84  62  82 /  20  30  20  30
AUBURN      65  85  65  83 /  30  30  20  20
MONTGOMERY  64  88  63  84 /  10  30  20  20
TROY        62  87  64  84 /  30  30  20  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...NONE.

&&

50
Hazardous weather outlook, Apr 19, 2:30 PM CDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
230 PM CDT WED APR 19 2006

ALZ011>015-017>050-201930-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
230 PM CDT WED APR 19 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY
THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SEVERE THUNDERSTORMS CAN BE EXPECTED UNTIL 10 PM CDT...
MAINLY NORTHEAST OF A WARRIOR TO SYLACAUGA TO AUBURN LINE.
VERY LARGE HAIL UP TO THE SIZE OF SOFTBALLS IS THE MAIN HAZARD
WITH THE STORMS...THOUGH DAMAGING WINDS UP TO 70 MPH ARE POSSIBLE
AS WELL.  ADDITIONAL ISOLATED SEVERE STORMS ARE POSSIBLE THROUGH
10 PM CDT NORTH OF A DEMOPOLIS TO WETUMPKA TO EUFAULA LINE.

SCATTERED THUNDERSTORMS WILL MAINLY DEVELOP AND EXIST ALONG
AN OLD OUTFLOW BOUNDARY STRETCHING ACROSS NORTHEAST AND EAST
CENTRAL ALABAMA.  WITH A VERY UNSTABLE AIRMASS IN PLACE...SOME OF
THESE STORMS WILL BE SEVERE WITH VERY LARGE HAIL AS THE MAIN HAZARD.
THESE STORMS WILL WEAKEN AND DIMINISH BETWEEN 9 PM CDT AND 11 PM CDT
WITH THE LOSS OF DAYTIME HEATING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SEVERE THUNDERSTORMS CAN BE EXPECTED THURSDAY AFTERNOON AND
EVENING...THEN AGAIN FRIDAY INTO FRIDAY NIGHT.  LARGE HAIL AND
DAMAGING WINDS ARE THE MAIN HAZARDS.

ON THURSDAY...THE ATMOSPHERE ACROSS CENTRAL ALABAMA WILL REMAIN
MOIST AND UNSTABLE.  THIS ATMOSPHERE WILL BE CAPABLE OF SUPPORTING
SEVERE THUNDERSTORM DEVELOPMENT.  IN ADDITION...AN UPPER LEVEL
DISTURBANCE MOVING OVER THE REGION WILL PROVIDE EXTRA LIFT FOR
THUNDERSTORM DEVELOPMENT.  ONCE AGAIN...THESE STORMS MAY DEVELOP
ANYWHERE ACROSS CENTRAL ALABAMA MAINLY DURING THE HEATING OF THE
DAY...BUT THE GREATEST THREAT WILL BE NORTH OF INTERSTATE 20.

ON FRIDAY AND FRIDAY NIGHT...A COLD FRONT WILL PUSH THROUGH
CENTRAL ALABAMA.  THE ATMOSPHERE AHEAD OF THIS FRONT WILL BE MOIST
AND UNSTABLE ACROSS ALL OF CENTRAL ALABAMA.  IN ADDITION...A STRONGER
UPPER LEVEL DISTURBANCE WILL BE ASSOCIATED WITH THE FRONT AS IT
PUSHES THROUGH.  THIS SITUATION MAY PRODUCE MORE WIDESPREAD SEVERE
WEATHER IN THE FORM OF DAMAGING WINDS AND LARGE HAIL.  THE STORMS
WILL BEGIN BETWEEN 2 PM CDT AND 4 PM CDT IN NORTHWEST ALABAMA AND
MOVE SOUTHEASTWARD...GRADUALLY WEAKENING IN SOUTHEAST ALABAMA BY
EARLY SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL HAVE ACTIVATED AND
WILL BE REQUIRED THROUGH 9 PM CDT...MAINLY NORTHEAST OF A WARRIOR TO
AUBURN LINE.  ACTIVATION MAY BE REQUIRED THURSDAY AFTERNOON...AND
FRIDAY AFTERNOON AND EVENING.  PLEASE STAY TUNED TO LATEST DETAILS
CONCERNING THESE POTENTIAL THUNDERSTORMS.

MBS/91

In the hours before

Local storm report, Apr 19, 3:59 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
359 PM CDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0354 PM     HAIL             SUSAN MOORE             34.07N 86.43W
04/19/2006  E0.75 INCH       BLOUNT             AL   PUBLIC

            PENNY SIZED HAIL IN SUSAN MOORE.

&&

DCW
Local storm report, Apr 19, 4:01 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
401 PM CDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     HAIL             3 NNW STROUD            33.10N 85.35W
04/19/2006  E0.50 INCH       CHAMBERS           AL   PUBLIC

            MARBLE SIZED HAIL IN WELCH.

&&

DCW
Local storm report, Apr 19, 4:37 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
437 PM CDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             2 NE CLEVELAND          34.02N 86.55W
04/19/2006  E1.75 INCH       BLOUNT             AL   EMERGENCY MNGR

            GOLF BALL SIZED HAIL IN THE FIVE POINTS COMMUNITY.

0412 PM     HAIL             1 W KEENER              34.16N 85.97W
04/19/2006  E0.88 INCH       ETOWAH             AL   BROADCAST MEDIA

            NICKEL SIZED HAIL IN DUCK SPRINGS.

0415 PM     HAIL             HOKES BLUFF             33.99N 85.86W
04/19/2006  E1.00 INCH       ETOWAH             AL   PUBLIC

            QUARTER SIZED HAIL IN HOKES BLUFF.

0418 PM     HAIL             ONEONTA                 33.95N 86.47W
04/19/2006  E1.75 INCH       BLOUNT             AL   FIRE DEPT/RESCUE

            GOLF BALL SIZED HAIL AND MINOR ROOF DAMAG ON 2ND AVENUE
            IN ONEONTA.

0420 PM     HAIL             STROUD                  33.06N 85.33W
04/19/2006  E1.75 INCH       CHAMBERS           AL   EMERGENCY MNGR

            GOLF BALL SIZED HAIL ON HWY 434 FROM FIVE POINTS TO
            STROUD.

0435 PM     HAIL             ONEONTA                 33.95N 86.47W
04/19/2006  E1.75 INCH       BLOUNT             AL   BROADCAST MEDIA

            GOLF BALL SIZED HAIL IN ONEONTA.

&&

DCW
Local storm report, Apr 19, 4:44 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
444 PM CDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             3 NE HOKES BLUFF        34.02N 85.83W
04/19/2006  E0.50 INCH       ETOWAH             AL   BROADCAST MEDIA

            MARBLE SIZED HAIL IN BALL PLAY.

0433 PM     HAIL             ONEONTA                 33.95N 86.47W
04/19/2006  E0.75 INCH       BLOUNT             AL   EMERGENCY MNGR

            PENNY SIZED HAIL IN ONEONTA.

&&

DCW
Local storm report, Apr 19, 4:53 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
453 PM CDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             WOODLAND                33.37N 85.40W
04/19/2006  E2.75 INCH       RANDOLPH           AL   EMERGENCY MNGR

            BASEBALL SIZED HAIL IN WOODLAND.

0430 PM     HAIL             ROANOKE                 33.15N 85.37W
04/19/2006  E1.75 INCH       RANDOLPH           AL   EMERGENCY MNGR

            GOLF BALL SIZED HAIL IN ROANOKE.

0430 PM     HAIL             WEDOWEE                 33.31N 85.49W
04/19/2006  E1.75 INCH       RANDOLPH           AL   EMERGENCY MNGR

            GOLF BALL SIZED HAIL IN WEDOWEE.

0445 PM     HAIL             WADLEY                  33.12N 85.57W
04/19/2006  E0.88 INCH       RANDOLPH           AL   EMERGENCY MNGR

            DIME TO NICKEL SIZED HAIL IN WADLEY.

&&

DCW
Local storm report, Apr 19, 4:56 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
456 PM CDT WED APR 19 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     HAIL             ADDISON                 34.20N 87.18W
04/19/2006  E1.75 INCH       WINSTON            AL   BROADCAST MEDIA

            GOLF BALL SIZED HAIL AND HIGH WINDS IN ADDISON.

&&

DCW

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 12:13 PM CDTSevere Thunderstorm WarningBMXCherokee62 min
Apr 19, 1:11 PM CDTSevere Thunderstorm WarningBMXCherokee49 min
Apr 19, 2:00 PM CDTSevere Thunderstorm WarningBMXCherokee45 min
Apr 19, 2:17 PM CDTSevere Thunderstorm WarningBMXCalhoun58 min
Apr 19, 2:18 PM CDTSevere Thunderstorm WarningBMXEtowah25 min
Apr 19, 2:38 PM CDTSevere Thunderstorm WarningBMXCleburne67 min
Apr 19, 3:05 PM CDTSevere Thunderstorm WarningBMXBlount55 min
Apr 19, 3:05 PM CDTSevere Thunderstorm WarningBMXRandolph40 min
Apr 19, 3:24 PM CDTSevere Thunderstorm WarningBMXChambers66 min
Apr 19, 3:25 PM CDTSevere Thunderstorm WarningBMXCherokee50 min
Apr 19, 3:34 PM CDTSevere Thunderstorm WarningBMXEtowah41 min
Apr 19, 3:38 PM CDTSevere Thunderstorm WarningBMXRandolph67 min
Apr 19, 3:41 PM CDTSevere Thunderstorm WarningBMXCleburne21 min
Apr 19, 3:59 PM CDTSevere Thunderstorm WarningBMXBlount46 min
Apr 19, 4:06 PM CDTSevere Thunderstorm WarningBMXSt. Clair69 min
Apr 19, 4:15 PM CDTSevere Thunderstorm WarningBMXEtowah60 min
Apr 19, 4:26 PM CDTSevere Thunderstorm WarningBMXChambers49 min
Apr 19, 4:27 PM CDTSevere Thunderstorm WarningBMXWinston33 min
Apr 19, 4:37 PM CDTSevere Thunderstorm WarningBMXCherokee38 min
Apr 19, 4:44 PM CDTSevere Thunderstorm WarningBMXBlount61 min
Apr 19, 4:45 PM CDTSevere Thunderstorm WarningBMXRandolph30 min
Apr 19, 5:14 PM CDTSevere Thunderstorm WarningBMXChambers21 min
Apr 19, 5:47 PM CDTSevere Thunderstorm WarningBMXCalhoun, Talladega43 min
Apr 19, 5:47 PM CDTSevere Thunderstorm WarningBMXBlount43 min
Apr 19, 5:55 PM CDTFlash Flood WarningBMXBlount3 hr
Apr 19, 5:59 PM CDTTornado WarningBMXSt. Clair, Talladega46 min
Apr 19, 6:26 PM CDTSevere Thunderstorm WarningBMXClay64 min
Apr 19, 6:30 PM CDTSevere Thunderstorm WarningBMXBlount60 min
Apr 19, 6:35 PM CDTSevere Thunderstorm WarningBMXShelby40 min
Apr 19, 6:45 PM CDTSevere Thunderstorm WarningBMXTalladega60 min
Apr 19, 6:49 PM CDTSevere Thunderstorm WarningBMXJefferson56 min
Apr 19, 6:57 PM CDTSevere Thunderstorm WarningBMXWalker20 min

Nearby

Tornado Warnings in Alabama, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.